CSpace

Browse/Search Results:  1-6 of 6 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Detecting Magic States via Characteristic Functions 期刊论文
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2022, 卷号: 61, 期号: 2, 页码: 18
Authors:  Dai, Hao;  Fu, Shuangshuang;  Luo, Shunlong
Favorite  |  View/Download:55/0  |  Submit date:2022/04/02
Magic states  Discrete Heisenberg-Weyl group  Characteristic functions  Discrete Wigner functions  Negativity  
A NOTE ON STEADY VORTEX FLOWS IN TWO DIMENSIONS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 3, 页码: 1153-1159
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:105/0  |  Submit date:2020/05/24
Euler equations  steady vortex flow  semilinear elliptic equation  stream function  
CONVERGENCE ANALYSIS OF THE PML METHOD FOR TIME-DOMAIN ELECTROMAGNETIC SCATTERING PROBLEMS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2020, 卷号: 58, 期号: 3, 页码: 1918-1940
Authors:  Wei, Changkun;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:83/0  |  Submit date:2020/09/23
well-posedness  stability  time-domain electromagnetic scattering  PML  exponential convergence  
A non-iterative approach to inverse elastic scattering by unbounded rigid rough surfaces 期刊论文
INVERSE PROBLEMS, 2019, 卷号: 35, 期号: 2, 页码: 20
Authors:  Hu, Guanghui;  Liu, Xiaoli;  Zhang, Bo;  Zhang, Haiwen
Favorite  |  View/Download:148/0  |  Submit date:2019/03/05
inverse elastic scattering  unbounded rough surface  Navier equation  Dirichlet boundary condition  near-field data  
Direct sampling methods for inverse elastic scattering problems 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 3, 页码: 22
Authors:  Ji, Xia;  Liu, Xiaodong;  Xi, Yingxia
Favorite  |  View/Download:150/0  |  Submit date:2018/07/30
elastic scattering  sampling method  far field pattern  limited-aperture problem  
Multiplicity of solutions for the plasma problem in two dimensions 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 5, 页码: 2741-2785
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Variational method  Multiple solutions  Free boundary  Asymptotic behavior